MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGA 2000

MEGADYNE MEDICAL PRODUCTS, INC. MEGA 2000
Model Number 0800
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Burn(s) (1757); Pain (1994); Deformity/ Disfigurement (2360)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Only event year known: 2022.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided therefore a device history could not be done.Additional information was requested, and the following was obtained: could you please confirm if occurred a burn? if yes, what is the severity of the burn? (please see degrees of burns below and choose one).First degree burns are minor burns on the first layer of skin.The skin looks dry, redness, and may be swelling; no penetration or blisters.Second degree burn looks wet or moist.The burn site appears red, blistered, and may be swollen and painful.Third degree burn the burn site looks deep, whitening or blackened and charred.What medical intervention was used to treat the burn? (such as salve or stitches).Besides the burn, did the patient experience any adverse consequence due to the issue? are there any anticipated long-term effects from the burn or injury? what is the current status of the affected (patient or user)? answer = the customer did not report potential pad site burns could be related to potential no sheath use.However, a burn did occur.Two on back and one on foot.Cautery unit and pad were tested by biomed and passed.Cause unknown.Had the equipment checked and the pad is fine.Additional information received: patient sustained burns on various portions of her body and suffered disfigurement during the breast implant procedure.The complaint alleges ¿serious and disabling personal injuries." this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a breast implantation that the potential 0800 could be related to a burn.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/23/2023.Photo image provided, however an evaluation is not available.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/2/2023.See op notes.
 
Additional Manufacturer Narrative
Pc-(b)(4).Photo images were received and are pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.

Brand Name
MEGA 2000
Common Device Name
MEGA 2000
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
Manufacturer (Section G)
MEGADYNE MEDICAL PRODUCTS, INC.
Manufacturer Contact
orla o'mahony
11506 south state street
draper, UT 84020
MDR Report Key14575657
Report Number1721194-2022-00057
Device Sequence Number5077498
Product Code GEI
UDI-Device Identifier10614559100936
UDI-Public10614559100936
Combination Product (Y/N)N
PMA/510(K) Number
K982826
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0800
Device Catalogue Number0800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer01/19/2023
01/19/2023
03/23/2023
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date02/02/2023
02/02/2023
03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale